Dr Paweł Plewa


Wydział Matematyki
Politechnika Wrocławska

[Tutaj wkrótce pojawi się moje zdjęcie...] Adres:


telefon:
e-mail:
ul. Janiszewskiego 14a
50-372 Wrocław
budynek C-11, pokój 3.06
(071) 320 31 51
pawel(kropka)plewa(at)pwr(kropka)edu(kropka)pl

Dydaktyka - semestr letni 2020/2021



W tym semestrze prowadzę zajęcia wyłącznie w formie zdalnej. Wszystkie potrzebne informacje znajdują się na ePortalu PWr.

Preprints


  1. with D. Kosz, M. Mirek, and B. Wróbel,
    Some remarks on dimension-free estimates for the discrete Hardy-Littlewood maximal functions,
    arXiv:2010.07379.
    Author supported by funds of Faculty of Pure and Applied Mathematics, Wrocław University of Science and Technology, #049U/0052/19.

  2. Sharp Hardy's inequality for orthogonal expansions in Hp spaces,
    arXiv:2005.06940.
    Author supported by the National Science Center of Poland, NCN grant no. 2018/29/N/ST1/02424.

  3. Sharp Hardy's type inequality for Laguerre expansions,
    arXiv:1810.08138.
    Author supported by the National Science Center of Poland, NCN grant no. 2018/29/N/ST1/02424.

Articles


  1. Sharp Hardy's inequality for Jacobi and symmetrized Jacobi trigonometric expansions,
    published on-line in Journal of Approximation Theory (2020), 1-23,
    arXiv:1906.05630.
    Author supported by the National Science Center of Poland, NCN grant no. 2018/29/N/ST1/02424.

  2. with E. Kania and M. Preisner,
    Local atomic decompositions for Hardy spaces,
    published on-line in Revista Matemática Complutense (2020), 1-26,
    arXiv:1810.06937.
    Author supported by the National Science Center of Poland, NCN grant no. 2018/29/N/ST1/02424.

  3. On Hardy's inequality for Hermite expansions,
    Taiwanese Journal of Mathematics 24 (2020), 301-315,
    arXiv:1901.05663.
    Author supported by the National Science Center of Poland, NCN grant no. 2018/29/N/ST1/02424.

  4. Hardy's inequality for Laguerre expansions of Hermite type,
    Journal of Fourier Analysis and Applications 25 (2019), 1855-1873,
    arXiv:1810.03859.

  5. Besov and Triebel–Lizorkin spaces associated with Laguerre expansions of Hermite type,
    Acta Mathematica Hungarica 153 (2017), 143-176,
    arXiv:1809.08039.

Przydatne odnośniki